Voltaren Rapid 12.5 tablets provide temporary relief of muscular and rheumatic pain, backache, period pain, headache, dental pain, fever and symptoms of colds & flu, including aches and sore throat pain.
Voltaren Rapid 12.5 tablets contain the non-steroidal anti-inflammatory drug (NSAID), diclofenac. Diclofenac works to relieve pain and reduce inflammation (swelling). The small tablet size makes it easy to swallow.
Each film coated tablet contains:
diclofenac potassium 12.5mgDirections & Precautions
Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, see your healthcare professional.
DO NOT TAKE :
If you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.
If you are allergic to diclofenac, aspirin or anti-inflammatory medicines.
If you are pregnant, unless under medical advice.
During the last 3 months of pregnancy.
For more than a few days at a time, unless under medical advice.
If you have asthma, unless under medical advice.
With other medicines containing diclofenac, aspirin, other anti-inflammatory medicines or other medicines you are taking regularly, unless under medical advice.
Swallow whole with water: Adults and children over 14 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours)
Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.
Dispensed and Fulfilied by ChemistPlus
Contact phone: 09 520 0777